Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Stochastic Partial Differential Equations: Six Perspectives

About this Title

Rene A. Carmona, Princeton University, Princeton, NJ and Boris Rozovskii, University of Southern California, Los Angeles, CA, Editors

Publication: Mathematical Surveys and Monographs
Publication Year 1998: Volume 64
ISBNs: 978-0-8218-2100-8 (print); 978-1-4704-1291-3 (online)
MathSciNet review: MR1661761
MSC: Primary 60-06; Secondary 35-06, 35R60, 60H15

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter

Part 1. Stochastic models

Part 2. Mathematical theory

View full volume PDF